BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2014 >
Volume 40, Number 1 >

Please use this identifier to cite or link to this item:

Title: On The Set-Theoretic Complete Intersection Property for the Edge Ideals of Whisker Graphs
Authors: Macchia, Antonio
Keywords: Set-theoretic complete intersection ideals
arithmetical rank
edge ideals
whiskers, sunlet graphs
cactus graphs
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 40, No 1, (2014), 41p-54p
Abstract: We show that the edge ideals of some whisker graphs are set-theoretic complete intersections. 2010 Mathematics Subject Classification: 13A15, 13F55, 14M10, 05C05, 05C38.
ISSN: 1310-6600
Appears in Collections:Volume 40, Number 1

Files in This Item:

File Description SizeFormat
2014-041-054.pdf489.58 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License